# SDR ASAA2014120309853

- Difficulty date: December 3, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,998 hours, 9,458 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Part number: W2508602520
- Condition: Detached
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT "ENGINE VALVE CLOSED" LIGHT ILLUMINATED BRIGHT AFTER ENGINE SHUTDOWN.  ACFT GROUNDED. FOUND WIRE  W2508-6025-20 AT TB261Y NOT SEATED AT A9.  RESEATED WIRE IN TERMINAL BLOCK.  ALL OPS NORMAL.  REF WDM 76-21-11.
